Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2021 | Journal Article | LibreCat-ID: 23456
D. Mattiolo and E. Steffen, “Highly edge‐connected regular graphs without large factorizable subgraphs,” Journal of Graph Theory, vol. 99, no. 1, pp. 107–116, 2021, doi: 10.1002/jgt.22729.
LibreCat | DOI

Filters and Search Terms

keyword="regular graphs"


Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed